# SDR CA980713019

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010271
- Condition: Leaking
- Location: Rt Wing
- Component: A4400009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, THE PILOT NOTED HYDRAULIC FLUID LEAKING FROM THE RIGHT HAND WING TRAILING EDGE.  INVESTIGATION FOUND A PIN HOLE IN THE HYDRAULIC LINE FOR THE INBOARD ROLL SPOILER.
